Asymptotic stability of a class of integro-differential equations

Fred Brauer

Research output: Contribution to journalArticlepeer-review

32 Scopus citations


We examine the asymptotic stability of the zero solution of the first-order linear equation x′(t) = Ax(t) + ∝0t B(t - s) x(s) ds, where B(t) is integrable and does not change sign on [0, ∞). The results are applied to an examination of the stability of equilibrium of some nonlinear population models.

Original languageEnglish (US)
Pages (from-to)180-188
Number of pages9
JournalJournal of Differential Equations
Issue number2
StatePublished - May 1978
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Asymptotic stability of a class of integro-differential equations'. Together they form a unique fingerprint.

Cite this